# SDR QXEA9600501

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE AFTER DEPARTURE.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  PROBLEM TRACED TO OIL IN THE CABIN PACK FROM THE APU.  PACK AND APU PLACED ON MEL 21-1 AND 49-1.
